MAUDE Adverse Event Report: ARTHREX, INC. DRILL ATTACHMENT 2.35MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILL ATTACHMENT 2.35MM; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILL ATTACHMENT 2.35MM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems (b)(4) that (2) ar-300b-2 drill attachments were unable to open up to allow the attachment of a burr.This occurred during a case causing a delay.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: h6 the complaint is confirmed.One unpackaged ar-300b-2 serial/batch number 01364 was received for investigation.Functional testing connecting the burr attachment to the ar-300, sn (b)(6)found no issues attaching the burr and locking into the mating part.Visual evaluation inside the device with a nano camera found that the open/close mechanism is not moving when activated.Signs of wear and tear.The most likely cause(s) for the reported failure is user error per dfu-0223 at revision 0.Important safety conventions.6.Prior to each use, fully assemble the system and press the trigger mechanism to ensure proper function.All couplings and mechanical connections need to be fully secured or locked before the actuation of the system.

Brand Name
DRILL ATTACHMENT 2.35MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18241899
Report Number1220246-2023-09019
Device Sequence Number12433833
Product Code LXH
UDI-Device Identifier00888867202696
UDI-Public00888867202696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL ATTACHMENT 2.35MM
Device Catalogue NumberAR-300B-2
Device Lot Number15043867
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown